| Model Number |
CCWTT5 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Vitreous Floaters (1866); Blurred Vision (2137)
| Date of Event |
11/27/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implant procedure, patient could not tolerate lens, had difficulty reading and had a smudge in his vision.The iol was exchanged to company monofocal lens.Clinical reason for explant was mentioned as patient was unable to tolerate lens.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).